# SDR 96FDEA00244

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498139
- Condition: Gouge
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN STR BS 400 STR 16R.  REPAIRED GOUGE IN STR BS 400 STR 16R PER FEDEX SRM 53-10-03 FIG 2.
